Title: Christoffel functions and Turan determinants on several intervals
Authors: Van Assche, Walter # ×
Issue Date: 1993
Publisher: Elsevier science bv
Series Title: Journal of computational and applied mathematics vol:48 issue:1-2 pages:207-223
Abstract: We consider orthogonal polynomials on the real line with an underlying asymptotic periodic structure for the coefficients in the three-term recurrence relation. These polynomials live on a set E which consists of several intervals. We give a survey of some techniques for obtaining asymptotic results of the orthogonal polynomials on the oscillatory region E. From these results we obtain a useful technique for approximating the weight function on E by means of Christoffel functions and shifted Turan determinants.
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science